# SDR AALA202406256213

- Difficulty date: June 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 10,938 hours, 4,029 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 7900101
- Condition: Leaking
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS CREW NOTED A FUME EVENT IN AFT GALLEY ON SHUTDOWN AT GATE. THEN ON COMING CREW NOTED SOILED SOCK SMELL ALSO. **SUPPLEMENTAL REPORT FOR (AALA202406216213): FOUND TOILET LEAKING, REPLACED TOILET, OPERTIONAL CHECK GOOD. PER AMM 38-21-01**(CLOSED).
